# SDR FDEA201108263492

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: A5715110000100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 FLAP TRACK FORWARD FIXED FAIRING FORWARD SUPPORT FITTING FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-40-21 REV 79.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV   112.
